BibTeX record journals/amc/GolbabaiN15

download as .bib file

@article{DBLP:journals/amc/GolbabaiN15,
  author    = {Ahmad Golbabai and
               Ahmad Nikpour},
  title     = {Stability and convergence of radial basis function finite difference
               method for the numerical solution of the reaction-diffusion equations},
  journal   = {Appl. Math. Comput.},
  volume    = {271},
  pages     = {567--580},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.09.034},
  doi       = {10.1016/j.amc.2015.09.034},
  timestamp = {Fri, 21 Feb 2020 21:20:36 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/GolbabaiN15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics